In this week's video, Dr. Brian Durie answers a question if the symptoms of Vitamin B12 deficiency is an effect of multiple myeloma treatment.

BOTTOM LINE:
Look for other issues that could be causing symptoms that might be easily corrected.

Have a question? Submit it to AskDrDurie@myeloma.org

IMF Chairman and Co-Founder Brian G.M. Durie, MD welcomes your questions about the latest myeloma treatments, research, controversies and quality of life issues. If you have a question you think might be of interest to the myeloma community, please send to askdrdurie@myeloma.org!

For questions of a specific personal nature, please call the IMF InfoLine coordinators at 800.452.2873 or email them at infoline@myeloma.org

Previous Post
What is the value of treatment for individual cancer patients?
Next Post
Are women at risk for myeloma if they sit too much?

Give Where Most Needed

We use cookies on our website to support technical features that enhance your user experience.

We also use analytics & advertising services. To opt-out click for more information.